Biblio Index

Export 2 results:
Author Title Type [ Year(Desc)]
Filters: Keyword is Dubiner distance  [Clear All Filters]
Leopardi, P., Sommariva, A., & Vianello, M.. (2017). Optimal polynomial meshes and Caratheodory-Tchakaloff submeshes on the sphere. Dolomites Research Notes on Approximation, 10(Special_Issue), 18-24. presented at the 05/2017. doi:10.14658/pupj-drna-2017-Special_Issue-4
PDF icon LeopardiSommarivaVianello_DRNA2017.pdf (485.74 KB)
Vianello, M. (2018). Global polynomial optimization by norming sets on sphere and torus. Dolomites Research Notes on Approximation, 11(1), 10-14. presented at the 02/2018. doi:10.14658/pupj-drna-2018-1-2
PDF icon Vianello_2018_GPO.pdf (230.17 KB)